Top answers from doctors based on your search:
Disclaimer

can losartan cause erectile dysfunction

A 39-year-old male asked:
Dr. Philip Miller
46 years experience Family Medicine
ED: Yes:- but having elevated BP by itselof can be an issue in ED. I suggest reviewing this with your physician.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 39-year-old male asked:
Dr. Ralph Morgan Lewis
37 years experience Family Medicine
Of the drugs listed: clonidine is the only one commonly associated with ED unless diuretics are involved. However, other factors may play a role: uncontrolled BP, elevated ... Read More
1
1 thank
A 37-year-old member asked:
Dr. Calvin Weisberger
50 years experience Cardiology
ED: ED can be multifactorial. The medications mentioned could contribute to ED either singly or incombination.
A 38-year-old male asked:
Dr. Brandon Maples
17 years experience Pharmacology
Multiple: There are literally dozens of blood pressure meds available. If you don't like the effects of the two you're on, talk with your doctor. My guess wou ... Read More
1
1 thank
A 51-year-old male asked:
Dr. Shahid Rafique
43 years experience Internal Medicine
Not known: No such association is known.
A 38-year-old member asked:
Dr. Kevin Nasky
15 years experience Psychiatry
Yes: Chemotherapeutic agents (most of them, at least) can cause fatigue, lethargy, and sometimes even depression, all of which can interfere with sexual ar ... Read More
3
3 thanks
A 42-year-old member asked:
Dr. Francisco R. Rodriguez
8 years experience Urology
Steroids: Yes.
A 24-year-old male asked:
Dr. Marie Beasley
11 years experience Psychiatry
Probably not: There is known risk for erectile dysfunction with Xanax use that I am aware of, however it should only be used rarely for break through anxiety to av ... Read More
A 42-year-old male asked:
Dr. Clarence Lyons
19 years experience Family Medicine
Possibly: Never seen this. But, when it comes to side effects or adverse effects with a medication, never say it can't.
2
2 thanks
A 42-year-old male asked:
Dr. Vakas Sial
23 years experience Internal Medicine
Possible : Enalapril is an ace inhibitor and they can cause erectile dysfunction.
1
1 thank
A 52-year-old member asked:
Dr. Yash Khanna
56 years experience Family Medicine
BP MEDS &ED: Yes some medicines specially diuretics, beta blockers and some calcium channel blockers have been reported to cause ed in some patients, but not all ... Read More
A 53-year-old member asked:
Dr. William Patterson
48 years experience Psychiatry
No ED : Sciatica itself doesn't cause ed but compression or damage to the nerves that exit the lower spinal cord can cause ed in some men.
7
7 thanks
A 37-year-old member asked:
Dr. Richard Davi
Specializes in Urology
Probably not: Saw palmetto is a natural plant which has not been documented to cause ed.
A 32-year-old male asked:
Dr. Francisco R. Rodriguez
8 years experience Urology
ED: No.
1
1 thank
A 30-year-old member asked:
Dr. Moez Khorsandi
26 years experience Urology
Yes: Erectile dysfunction occurs as a man ages. The extent to which is affects the person, howver, is variable. Some prevention methods include eating heal ... Read More
3
3 thanks
A 28-year-old male asked:
Dr. Victor Bonuel
37 years experience Internal Medicine
It can alleviate: But not solve the problem. I'm surprised u have ed at a young age. Ask your dr if u have low testosterone or any autoimmune condition contributing to ... Read More
1
1 thank
A 64-year-old male asked:
Dr. Bennett Werner
43 years experience Cardiology
No: It's not a known side effect.
2
2 thanks
A 39-year-old male asked:
Dr. Walter Husar
32 years experience Neurology
Beta blockers: Parasympatheic nerves bind on beta receptors in the penis causing vasodilation and erection of the penis, blockage of the receptor, blocks the normal ... Read More
1
1 thank
A 45-year-old member asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
29 years experience Geriatrics
Affect?: Not sure what you mean by "affect". Yes there may be sporadic reports but I couldn't find any evidence that sibutramine causes erectile dysfunction, a ... Read More
A 37-year-old member asked:
Dr. Ed Friedlander
43 years experience Pathology
Yes: In particular, dextromethorphan in cough preparations is famous for doing this.
A 47-year-old member asked:
Dr. Bennett Werner
43 years experience Cardiology
NO: It doesn't. It's not a diuretic. It dilates vessels.
1
1 thank
A 48-year-old male asked:
Dr. David Sneid
40 years experience Endocrinology
No: There are many causes, but alcohol is much more likely than trich.
A 55-year-old member asked:
Dr. Kevin Nasky
15 years experience Psychiatry
Yes: Chemotherapeutic agents (most of them, at least) can cause fatigue, lethargy, and sometimes even depression, all of which can interfere with sexual ar ... Read More
2
2 thanks
A 49-year-old male asked:
Dr. Mark Rasak
32 years experience Cardiology
Possible: If enough cholesterol plaque build up in the arteries to the penis erectile dysfunction can occur. They do have dopplers to check for this. A full wor ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month